# SDR AWXA200700038

- Difficulty date: December 10, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C2775624
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FUSELAGE EXTERIOR SKIN CRACKED, BS 950, S13R, AT THE R2 DOOR LOWER HINGE CUTOUT.  REPAIRED FUSELAGE EXTERIOR SKIN, BS 950, S13R, AT THE R2 DOOR LOWER HINGE CUTOUT IAW B737-300 SRM 53-60-01-2R7, FIGURE 201.
